# SDR YENA20140510093

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 33,870 hours, 11,893 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK,  FOUND LT WING AFT SPAR HAS CORROSION AT RIB 17 UNDER OVERHANG PANEL. REMOVED CORROSION AND FOUND LOWEST READING TO BE .137”, MATERIAL REMOVED WAS .060”. MATERIAL ORIGINAL THICKNESS WAS .197”. ACCOMPLISHED REPAIR ON LH WING TOP SKIN LWR SURFACE T/E RIB 17 IAW TDJ1S2291112014, ISSUE B AND EA A14-214-01.
